# SDR 95UAL900086

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6547977502
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17R CRACKED 1.5 INCHES AT STATION 660.  REPAIRED PER SRM 51-70-12.
